Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Runge-Kutta methods with minimum error bounds

Author: Anthony Ralston
Journal: Math. Comp. 16 (1962), 431-437
MSC: Primary 65.60
Corrigendum: Math. Comp. 23 (1969), 693.
Corrigendum: Math. Comp. 17 (1963), 487-488.
MathSciNet review: 0150954
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society